# SDR C2XA00IA468

- Difficulty date: December 4, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER FLOORBEAM GUSSET STRAP WAS FOUND TO BE CORRODED FROM FRAME 59 TO FRAME 61.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF GUSSET STRAP IAW EMB145 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
